DBLP BibTeX Record 'journals/siamma/WangXM06'

@article{DBLP:journals/siamma/WangXM06,
  author    = {Shu Wang and
               Zhouping Xin and
               Peter A. Markowich},
  title     = {Quasi-neutral Limit of the Drift Diffusion Models for Semiconductors:
               The Case of General Sign-Changing Doping Profile},
  journal   = {SIAM J. Math. Analysis},
  volume    = {37},
  number    = {6},
  year      = {2006},
  pages     = {1854-1889},
  ee        = {http://dx.doi.org/10.1137/S0036141004440010},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}